# SDR DALA2023082907056

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 59,251 hours, 26,412 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5654 THE 2R WILL NOT DISARM. CORRECTIVE ACTION: CHECKED DOOR DISARMING IAW B757 AMM 25-66. WHEN HANDLE SELECTED TO DISARM, VERIFIED GIRT BAR SLIDERS DISENGAUGED FROM FLOOR TRACKS. A/C OK FOR SERVICE. (4875266)
